# SDR Q2SA2012072875813

- Difficulty date: July 28, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 106,301 hours, 19,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Failed
- Location: Bs 2638-2658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT, FOUND A HOLE AND CRACK DAMGE AT SECTION 48 LH SIDE BETWEEN STATION 2638 AND 2658 AND S-11L AND S-13L. STRINGER (P/N 65B 02976-1) CHORD (P/N 65B02515-113) AND ANGLE (P/N 65B02712-139) ASSEMBLIES WERE FOUND TO BE DAMAGED BEYOND ALLOWABLE LIMITS. REPAIR WAS ACCOMPLISHED IAW BOC  ETH SOF-12-001-08B AND ETH-SOF-12-0001-04C, DATED 31-JUL-2012 AND SR  1-2270829573.
